# SDR 04FDEA02991

- Difficulty date: October 25, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N559FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46930
- Aircraft time: 83,782 hours, 24,798 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support
- Condition: Corroded
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AIRPLANE'S CONVERSION TO P-F/ACF RT WING INTERNAL T-EDGE STRUCTURE STA XORS 264 ON MAIN LANDING GEAR SUPPORT FOUND SEVERAL AREA WITH CORROSION.  REMOVE CORROSION PER SRM 51-21-01 PAGE 28, NDI CHECK PROTECT AND INSTALLED NEW FASTENERS.
